Notre Dame Journal of Formal Logic

Semantics for ${\rm S}4.1.2$.

Dolph Ulrich

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 19, Number 3 (1978), 461-464.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093888408

Zentralblatt MATH identifier
0332.02029

Mathematical Reviews number (MathSciNet)
MR498473

Digital Object Identifier
doi:10.1305/ndjfl/1093888408

Subjects
Primary: 03B45: Modal logic (including the logic of norms) {For knowledge and belief, see 03B42; for temporal logic, see 03B44; for provability logic, see also 03F45}

Citation

Ulrich, Dolph. Semantics for ${\rm S}4.1.2$. Notre Dame Journal of Formal Logic 19 (1978), no. 3, 461--464. doi:10.1305/ndjfl/1093888408. http://projecteuclid.org/euclid.ndjfl/1093888408.


Export citation